# SDR DL76L070177

- Difficulty date: February 27, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 50,340 hours, 7,660 cycles
- Engine: Pwa PW4060
- Engine time: 56,346 hours, 10,512 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON WAC FOUND RIGHT ENG INBD PYLON TRAPEZOID PANEL MISSING.  FWD TO MCO AS PER CDL 54-53-02 CHECKED TIGHTENING BOLTS ON  ALL OTHER PYLON ACCESS PANEL ON BOTH ENGINE.  INSTALLED RT ENG PYLON OTBD TRAPEZOID PANEL MCO AND PLAC REMOVED.
